| Model Number |
DFW150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted due to unacceptable vision due to power.Pre-op visual acuity (va), distance visual acuity (dsc) 20/25, brightness acuity test (bat) 20/50, post-op va dsc 20/25.The explanted iol was replaced with a non johnson and johnson iol, with the same diopter power.There was no delay in procedure reported.No other information was provided.
Additional Manufacturer Narrative
Weight, ethnicity: unknown/ not provided.The device is not received; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, to date, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: may 26, 2022.Section h3.Device evaluated manufacturer? yes.Device evaluation: visual inspection under magnification revealed that the lens was received cut in half.The lens was cleaned and, no issues that could contribute to sub optimal results could be identified.Based on the return condition of the lens, no further product evaluation could be identified.The complaint issues were not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.